# SDR DLL10950396

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Skin
- Part number: 1529112109
- Condition: Gouged
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND GOUGE IN UPPER SKIN OF THE NR 1 RT FLAP VANE.  AN EXTERNAL DOUBLER WAS INSTALLED PER SRM 57-53-00 PG 810.
